# SDR ASOA201904075050

- Difficulty date: April 7, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 41,097 hours, 32,443 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311839
- Condition: Leaking
- Location: Nr 1
- Part time: 30,917 hours, 23,933 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR OF RUBBER GETTING HOT WHILE THRUST LEVERS IN THE DETENT.   MX R & R THE NR 1 ENGINE, OPS AND LEAK CHECKED GOOD. OCF SUCCESSFUL. A/C WAS APPROVED FOR RETURN TO SERVICE.
